# SDR REXA2014082600781

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 819AY
- Aircraft time: 21,058 hours, 18,427 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF FS 621 BULKHEAD HAS MULTIPLE CHAFES BETWEEN 0.002 INCHES & 0.011 INCHES DEEP.  REPAIRED IAW REO 601R-53-61-2155.
